Sh:547

Bib entry
@incollection{Sh:547,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon},
 title = {{Endomorphism rings of modules whose cardinality is cofinal to omega}},
 booktitle = {{Abelian groups, module theory, and topology (Padua, 1997)}},
 series = {Lecture Notes in Pure and Appl. Math.},
 volume = {201},
 year = {1998},
 pages = {235--248},
 mrclass = {13C99 (20K30)},
 mrnumber = {1651170},
 mrreviewer = {Manfred Dugas},
 publisher = {Dekker, New York},
 note = {\href{https://arxiv.org/abs/math/0011186}{arXiv: math/0011186}},
 arxiv_number = {math/0011186}
}